BibTeX record journals/siamcomp/AhoGU72

download as .bib file

@article{DBLP:journals/siamcomp/AhoGU72,
  author    = {Alfred V. Aho and
               M. R. Garey and
               Jeffrey D. Ullman},
  title     = {The Transitive Reduction of a Directed Graph},
  journal   = {{SIAM} J. Comput.},
  volume    = {1},
  number    = {2},
  pages     = {131--137},
  year      = {1972},
  url       = {http://dx.doi.org/10.1137/0201008},
  doi       = {10.1137/0201008},
  timestamp = {Tue, 01 Feb 2011 14:01:00 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamcomp/AhoGU72},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}